`a`
Related Articles
1

Uniform Hölder regularity with small exponent in competition-fractional diffusion systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2669 - 2691, 2013

Susanna Terracini - (email), Gianmaria Verzini - (email), Alessandro Zilio - (email)

 Abstract       References       Full Text      Related Articles

2

An iterative method for the canard explosion in general planar systems

DCDS Supplements  Volume 2013, Issue special, Pages : 77 - 83, 2013

Morten Brøns - (email)

 Abstract       References       Full Text      Related Articles      

3

Gevrey normal forms for nilpotent contact points of order two

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 677 - 688, 2013

P. De Maesschalck - (email)

 Abstract       References       Full Text      Related Articles

4

High multiplicity and complexity of the bifurcation diagrams of large solutions for a class of superlinear indefinite problems

Communications on Pure and Applied Analysis  Volume 13, Issue 1, Pages : 1 - 73, 2013

Julián López-Góme - (email), Andrea Tellini - (email), F. Zanolin - (email)

 Abstract       References       Full Text      Related Articles

5

Asymptotic analysis of the Navier-Stokes equations in a curved domain with a non-characteristic boundary

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 741 - 766, 2012

Gung-Min Gie - (email), Makram Hamouda - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

6

Singular limit of an activator-inhibitor type model

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 781 - 803, 2012

Marie Henry - (email)

 Abstract       References       Full Text      Related Articles

7

Entropy solutions of forward-backward parabolic equations with Devonshire free energy

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 941 - 966, 2012

Flavia Smarrazzo - (email), Alberto Tesei - (email)

 Abstract       References       Full Text      Related Articles

8

Canard explosion in chemical and optical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 495 - 512, 2012

Elena Shchepakina - (email), Olga Korotkova - (email)

 Abstract       References       Full Text      Related Articles

9

Canard cascades

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 513 - 521, 2012

Vladimir Sobolev - (email)

 Abstract       References       Full Text      Related Articles

10

Sobolev approximation for two-phase solutions of forward-backward parabolic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1657 - 1697, 2012

Flavia Smarrazzo - (email), Andrea Terracina - (email)

 Abstract       References       Full Text      Related Articles

11

From a PDE model to an ODE model of dynamics of synaptic depression

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 7, Pages : 2313 - 2327, 2012

Adam Bobrowski - (email), Katarzyna Morawska - (email)

 Abstract       References       Full Text      Related Articles

12

Stability and stabilization of the constrained runs schemes for equation-free projection to a slow manifold

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2759 - 2803, 2012

Antonios Zagaris - (email), Christophe Vandekerckhove - (email), C. William Gear - (email), Tasso J. Kaper - (email), Ioannis G. Kevrekidis - (email)

 Abstract       References       Full Text      Related Articles

13

Second order approximations of quasistatic evolution problems in finite dimension

Discrete and Continuous Dynamical Systems  Volume 32, Issue 4, Pages : 1125 - 1167, 2011

Virginia Agostiniani - (email)

 Abstract       References       Full Text      Related Articles

14

Global asymptotic stability in a class of nonlinear differential delay equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 727 - 736, 2011

Anatoli F. Ivanov - (email), Musa A. Mammadov - (email)

 Abstract       Full Text      Related Articles      

15

Tikhonov's theorem and quasi-steady state

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 945 - 961, 2011

Lena Noethen - (email), Sebastian Walcher - (email)

 Abstract       References       Full Text      Related Articles

16

Spectral stiff problems in domains surrounded by thin stiff and heavy bands: Local effects for eigenfunctions

Networks and Heterogeneous Media  Volume 6, Issue 1, Pages : 1 - 35, 2011

Delfina Gómez - (email), Sergey A. Nazarov - (email), Eugenia Pérez - (email)

 Abstract       References       Full Text      Related Articles

17

Detectable canard cycles with singular slow dynamics of any order at the turning point

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 109 - 140, 2010

P. De Maesschalck - (email), Freddy Dumortier - (email)

 Abstract       References       Full Text      Related Articles

18

On the convergence of singular perturbations of Hamilton-Jacobi equations

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1363 - 1377, 2010

Claudio Marchi - (email)

 Abstract       Full Text      Related Articles

19

Singularly perturbed ODEs and profiles for stationary symmetric Euler and Navier-Stokes shocks

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 133 - 169, 2010

Erik Endres - (email), Helge Kristian Jenssen - (email), Mark Williams - (email)

 Abstract       Full Text      Related Articles

20

Boundary layers in smooth curvilinear domains: Parabolic problems

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1213 - 1240, 2009

Gung-Min Gie - (email), Makram Hamouda - (email), Roger Témam - (email)

 Abstract       Full Text      Related Articles

21

Periodic solutions and their stability of a differential-difference equation

DCDS Supplements  Volume 2009, Issue Special, Pages : 385 - 393, 2009

Anatoli F. Ivanov - (email), Sergei Trofimchuk - (email)

 Abstract       Full Text      Related Articles      

22

Damped wave equations with fast growing dissipative nonlinearities

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1147 - 1165, 2009

Alexandre Nolasco de Carvalho - (email), Jan W. Cholewa - (email), Tomasz Dlotko - (email)

 Abstract       Full Text      Related Articles

23

Study of the cyclicity of some degenerate graphics inside quadratic systems

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1133 - 1157, 2009

Freddy Dumortier - (email), Christiane Rousseau - (email)

 Abstract       Full Text      Related Articles

24

Hyperbolic--parabolic singular perturbation for mildly degenerate Kirchhoff equations: Global-in-time error estimates

Communications on Pure and Applied Analysis  Volume 8, Issue 4, Pages : 1313 - 1332, 2009

Marina Ghisi - (email), Massimo Gobbino - (email)

 Abstract       Full Text      Related Articles

25

On a class of equations with variable parabolicity direction

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 729 - 758, 2008

Flavia Smarrazzo - (email)

 Abstract       Full Text      Related Articles

26

Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 819 - 836, 2008

Ciprian G. Gal - (email)

 Abstract       Full Text      Related Articles

27

Asymptotic behavior of solution of hyperbolic problems on a cylindrical domain

DCDS Supplements  Volume 2007, Issue Special, Pages : 160 - 169, 2007

Bernard Brighi - (email), S. Guesmia - (email)

 Abstract       Full Text      Related Articles      

28

A note on singular perturbation problems via Aubry-Mather theory

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 807 - 819, 2007

Fabio Camilli - (email), Annalisa Cesaroni - (email)

 Abstract       Full Text      Related Articles

29

A descent method for the free energy of multicomponent systems

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 505 - 528, 2006

Herbert Gajewski - (email), Jens A. Griepentrog - (email)

 Abstract       Full Text      Related Articles

30

Multiscale analysis in Lagrangian formulation for the 2-D incompressible Euler equation

Discrete and Continuous Dynamical Systems  Volume 13, Issue 5, Pages : 1153 - 1186, 2005

Thomas Y. Hou - (email), Danping Yang - (email), Hongyu Ran - (email)

 Abstract       Full Text      Related Articles

31

Rotating fluids in a cylinder

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 47 - 82, 2004

D. Bresch - (email), B. Desjardins - (email), D. Gérard-Varet - (email)

 Abstract       Full Text      Related Articles

32

Multiple viscous wave fan profiles for Riemann solutions of hyperbolic systems of conservation laws

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 871 - 884, 2004

Weishi Liu - (email)

 Abstract       Full Text      Related Articles

33

Asymptotic shape of a solution for the Plasma problem in higher dimensional spaces

Communications on Pure and Applied Analysis  Volume 2, Issue 2, Pages : 259 - 275, 2003

Masataka Shibata - (email)

 Abstract       Full Text      Related Articles

34

Bifurcations of periodics from homoclinics in singular O.D.E.: applications to discretizations of travelling waves of P.D.E.

Communications on Pure and Applied Analysis  Volume 1, Issue 4, Pages : 475 - 483, 2002

Michal Fečkan - (email), Vassilis Rothos - (email)

 Abstract       Full Text      Related Articles

35

Non-persistence of roll-waves under viscous perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 1, Issue 1, Pages : 61 - 70, 2001

Pascal Noble - (email), Sebastien Travadel - (email)

 Abstract       Full Text      Related Articles